Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 15, 2007, 1:29 PM EDT for New Hanover County, Pender County, North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2007, 1:29 PM EDT (17:29 UTC)
- Expired
- Apr 15, 2007, 2:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
Counties New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 70 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 8:08 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 151729
SVRILM
NCC129-141-151830-
/O.NEW.KILM.SV.W.0011.070415T1729Z-070415T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
129 PM EDT SUN APR 15 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEW HANOVER COUNTY IN SOUTHEAST NORTH CAROLINA
CENTRAL AND EASTERN PENDER COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 230 PM EDT
* AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MAPLE HILL TO 14 MILES SOUTHWEST OF SILVER
LAKE...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF NEW RIVER
STATION TO 10 MILES NORTH OF OAK ISLAND...AND MOVING EAST AT 45
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WINDEMERE BY 140 PM...
SCOTTS HILL BY 145 PM...
EDGECOMB BY 150 PM...
TOPSAIL BEACH BY 155 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED FROM THIS STORM. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR SOUTHEAST NORTH CAROLINA.
LAT...LON 3452 7761 3445 7755 3424 7777 3419 7780
3416 7786 3414 7785 3406 7793 3424 7796
3427 7800 3436 7803 3465 7775 3468 7767
$$
311 follow-up statement
000
WWUS52 KILM 151827
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
226 PM EDT SUN APR 15 2007
NCC129-141-151836-
/O.EXP.KILM.SV.W.0011.000000T0000Z-070415T1830Z/
PENDER NC-NEW HANOVER NC-
226 PM EDT SUN APR 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR NEW HANOVER AND EASTERN PENDER
COUNTIES EXPIRES AT 230 PM EDT...
AT 225 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR SOUTHEAST NORTH CAROLINA.
LAT...LON 3452 7761 3445 7755 3424 7777 3419 7780
3416 7786 3414 7785 3406 7793 3424 7796
3427 7800 3436 7803 3465 7775 3468 7767
$$
CRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 10:00 AM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Apr 15, 10:00 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 AM EDT SUN APR 15 2007
.SYNOPSIS...
AN INTENSE STORM WILL AFFECT THE CAROLINAS TODAY. THERE IS A
POTENTIAL FOR STRONG GRADIENT WINDS...HIGH SURF...BEACH
EROSION...AND SEVERE WEATHER. OVER THE COASTAL WATERS GALE
CONDITIONS ARE LIKELY AS LOW PRESSURE INTENSIFIES AS IT MOVES FROM
THE WESTERN CAROLINAS EARLY THIS MORNING TO DELMARVA BY THIS
AFTERNOON. WINDY...DRIER AND COOLER CONDITIONS WILL ADVECT ACROSS
THE AREA IN THE WAKE OF THE INTENSE LOW DURING THIS AFTERNOON
THROUGH TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
TORNADO WATCH BOX 147 IN EFFECT UNTIL 3 PM TODAY. LOW TO MID LEVEL
SHEAR QUITE STRONG WIHT LOW LEVEL HELICITY VALUES 600 OR HIGHER. VAD
WINDS SHOWING 50 KTS AT 1K FT. SHOULD DESTABILIZE IN THE LOWER
LEVELS OVER NEXT FEW HOURS TO CREATE MORE SURFACE BASED INSTABILITY
AS COLD FRONT APPROACHES AREA. THEREFORE THE SEVERE THREAT SHOULD
INCREASE THROUGH THE MORNING HOURS FOR INCREASING POTENTIAL FOR
DAMAGING WINDS AND TORNADOES. THE FRONT SHOULD CLEAR THE COAST
BETWEEN 2 AND 4PM.
EARLY THIS MORNING THERE HAS BEEN PERIODS OF HEAVY RAIN WITH AMOUNTS
OVER 2 INCHES IN SPOTS AND WIND GUSTS UP TO 35 KTS ESPECIALLY ALONG
THE COAST. WIND ADVISORY AND HIGH SURF ADVISORY REMAIN IN EFFECT FOR
THE COASTAL ILM COUNTIES.
&&
.SHORT TERM /6 PM SUNDAY THROUGH TUESDAY/...
SFC LOW TO CONTINUE TO INTENSIFY AS IT SLOWLY LIFTS NORTH BY
NORTHEAST TONIGHT. THIS WILL CAUSE A TIGHTENED SFC PRESSURE GRADIENT
ACROSS THE ILM CWA...RESULTING IN WINDY CONDITIONS. WILL BE ON THE
BORDERLINE FOR CONTINUING THE WIND ADVISORY CRITERIA FOR AT LEAST
THE NC COUNTIES. THIS WILL ALSO DEPEND ON WHERE THE SFC LOW GETS
CAUGHT BY THE UPPER LOW...AND IN WHAT PROXIMITY ITS LOCATED TO THE
ILM CWA. THE VORT ROTATING AROUND THE UPPER LOW THIS EVENING WILL
CAUSE SOME CLOUDINESS AND WULDNT BE SURPRISED TO SEE A SHOWER. FOR
NOW WILL GO WITH THE CLOUDINESS. AFTER PASSAGE OF THIS VORT...
COLD AIR ADVECTION WILL BE IN FULL EARNST.
FOR MONDAY THRU MONDAY NIGHT...THE ILM CWA WILL BE UNDER CYCLONIC
FLOW BOTH SFC AND ALOFT. SHULD SEE MSTLY CLEAR SKIES THRU THIS
PERIOD...ESPECIALLY WITH A DOWNSLOPE TRAJECTORY IN THE WIND FIELD
WHICH WILL SCOUR OUT ANY LEFTOVER MOISTURE. ON TUESDAY...A S/W RIDGE
WILL INFLUENCE THE AREAS WEATHER...AND PROVIDE MSTLY CLEAR SKIES
WITH DIMINISHED WINDS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE SYSTEM SLOWLY EXITING THE NORTHEAST COAST EARLY IN THE
PERIOD WITH HIGH PRESSURE SLOW TO BUILD IN BEHIND IT. CONTINUE IN
W-NW FLOW THROUGH MUCH OF THE EXTENDED PERIOD WITH A TIGHT PRESSURE
GRADIENT KEEPING WINDS UP AROUND 15 MPH AND GUSTY MAINLY WITH MIXING
DURING THE AFTERNOON. ALSO EXPECT GOOD AMOUNT OF DRY AIR WITH VERY
LOW DEWPOINTS THROUGH MID WEEK. HIGH PRESSURE NOSES IN FROM THE
SOUTHEAST BRIEFLY ON TUESDAY HELPING TO WARM THINGS UP A BIT...BUT
WEAKENS QUICKLY AS ANOTHER AREA OF LOW PRESSURE DEVELOPS ACROSS THE
SOUTHEAST. THIS LOW WILL MOVE OVER THE CAROLINAS ON WEDNESDAY INTO
THURSDAY...INCREASING THE CHANCE OF PCP LASTING THROUGH EARLY
THURSDAY AS MID TO UPPER LEVEL TROUGH DEEPENS ACROSS THE EAST AND
MOVES OFF SHORE BY THURS AFTN. AS IT MOVES OFF THE CAROLINA COAST ON
THURS IT DEEPENS AND GRADIENT TIGHTENS PRODUCING AN INCREASE IN
NORTHERLY WINDS THURS NIGHT INTO FRI. WINDS WILL DECREASE AS HIGH
PRESSURE BUILDS IN FROM THE NORTH FRI THROUGH SATURDAY AND REMAINS
OVER THE AREA THROUGH THE WEEKEND. OVERALL TEMPS WILL REMAIN AROUND
5 DEGREES BELOW GUIDANCE THROUGH THE EXTENDED PERIOD EXCEPT FOR A
BRIEF WARM UP ON TUES. TEMPS WILL START TO REBOUND BY NEXT WEEKEND
AS HIGH PRESSURE BUILDS INTO REGION.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MOSTLY MVFR CEILING/VIS WITH SHOWERS AND THUNDERSTORMS ASSOCIATED
WITH A WARM FRONT WAVING NORTH. THERE WILL BE SOME IFR IN THE
HEAVIER SHOWERS AND STORMS. SOUTHWEST GRADIENT WILL HAVE WINDS
GUSTING ALONG THE COAST TO 35 KTS...WITH LIGHTER WINDS AT INLAND
TERMINALS. BEST CHANCE FOR THUNDERSTORMS WILL BE LATE MORNING AS THE
COLD FRONT APPROACHES WITH STRONG OMEGA. WINDS WILL SHIFT TO THE
WEST THIS AFTERNOON...WITH MOISTURE SLOWLY EXITING THE AREA FROM
WEST TO EAST. VFR CONDTIONS OVERNIGHT THROUGH THE REMAINDER OF THE
FORECAST PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TODAY/...
GALE WARNING REMAINS IN EFFECT THROUGH EARLY MONDAY MORNING. TIGHT
GRADIENT AND STRONG LOW LEVEL JET WILL RESULT IN WIND SPEEDS
EXCEEDING 30 KT AT TIMES. SEAS WILL RUN ANYWHERE FROM 10 TO 14 FT
TODAY. SEAS OF 10.5 NEAR SHORE AND UP TO 13 FT AT OFF SHORE LEJ
BUOYS. WIND WILL SHIFT LATE THIS AFTERNOON AS COLD FRONT PUSHES
OFFSHORE...ACCOMPANIED BY SHOWERS AND TSTMS.
SHORT TERM /6 PM EDT SUNDAY THROUGH TUESDAY/...
GALE CONDITIONS WILL LIKELY CONTINUE INTO TONIGHT...AND MAY EXTEND
INTO MONDAY GIVEN THE INTENSITY AND SLOW MOVEMENT OF THE LOW.
WESTERLY WINDS TO BECOME NORTHWEST TONIGHT AS A SECONDARY COLD FRONT
OR SFC TROF MOVES ACROSS THE ILM CWA. CAA SURGE WILL COMBINE WITH A
TIGHTENED SFC PG AND YIELD NEAR THRESHOLD GALE CONDITIONS. FOR
MONDAY...A STRONG SCA WILL LIKELY BE IN EFFECT WHICH SHULD CONTINUE
INTO MONDAY NIGHT BEFORE FINALLY DIMINISHING EARLY TUESDAY. THIS A
RESULT OF AN UPPER S/W RIDGE AND ITS WEAK SFC HIGH COUNTERPART
FINALLY MOVING TO THE ILM WATERS. SEAS WILL PRIMARILY BE COMPRISED
OF THE WIND DRIVEN LOW PERIOD VARIETY...ESPECIALLY WHEN WINDS VEER
MORE NORTHWESTERLY TONIGHT THROUGH MONDAY. A RANGE OF SEAS WILL BE
NEEDED DUE TO THIS OFFSHORE TRAJECTORY IN THE WIND FIELD.
LONG TERM /TUESDAY NIGHT THROUGH THROUGH THURSDAY/...
AS LOW SLOWLY MOVES OFF THE NE ATLANTIC COAST THROUGH TUESDAY
GRADIENT WILL SLACKEN ALLOWING WINDS TO DECREASE THROUGH THE DAY ON
TUES IN AN OFF SHORE FLOW....FALLING BELOW SCA CRITERIA BY TUESDAY
EVENING. SEAS WILL REMAIN BELOW SCA BETWEEN 2 TO 4 FT TUES AND
DECREASING FURTHER ON WED. WINDS AND SEAS WILL BEGIN TO INCREASE
AGAIN THURSDAY INTO FRI AS LOW PRESSURE SYSTEM DEEPENS AS IT EXITS
THE SOUTHEAST COAST...SHOULD REMAIN BELOW SCA CRITERIA. SEAS WILL
GRADUALLY DECREASE AGAIN THROUGH NEXT WEEKEND.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
NC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
MARINE...GALE WARNING UNTIL 8 AM EDT MONDAY FOR AMZ250-252-254-256.
&&
NEAR TERM...III
SHORT TERM...DCH
LONG TERM...RGZ
AVIATION...DLHazardous weather outlook, Apr 15, 8:58 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 858 AM EDT SUN APR 15 2007 NCZ097-100-101-SCZ034-046-161300- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 858 AM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY TORNADO WATCH HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ087-096-099-SCZ017-023-024-032-033-039-161300- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 858 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ250-252-254-256-161300- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 858 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 15, 9:36 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 936 AM EDT SUN APR 15 2007 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151500- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE... GEORGETOWN 936 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 935 AM...RADAR SHOWED SHOWERS AND EMBEDDED THUNDERSTORMS MAINLY FROM DARLINGTON...EAST TO WILMINGTON. THESE CELLS WERE MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. RESIDENCE IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 43
Special weather statement, Apr 15, 11:05 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1105 AM EDT SUN APR 15 2007 NCZ087-SCZ017-023-024-032-033-039-046-151615- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE...GEORGETOWN 1105 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 11 AM...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM BENNETTSVILLE TO DARLINGTON TO FLORENCE WAS MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. THE LINE ITSELF WAS SHIFTING SLOWLY EAST AND WILL AFFECT ROBESON...DILLON...MARION AND WILLIAMSBURG COUNTIES THROUGH NOON. OTHER SHOWERS AND STRONG THUNDERSTORMS WERE ENTERING SOUTHERN WILLIAMSBURG COUNTY. THESE THUNDERSTORMS WILL AFFECT TRIO...ANDRESW...WARSAW...MORRISVILLE AND NESMITH THROUGH NOON. RESIDENTS IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 47
Special weather statement, Apr 15, 12:04 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1204 PM EDT SUN APR 15 2007 NCZ087-096-097-099-100-SCZ024-032>034-039-046-151715- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-DILLON-FLORENCE-MARION- HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...DILLON...FLORENCE... MARION...CONWAY...MYRTLE BEACH...KINGSTREE...GEORGETOWN 1204 PM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT NOON...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS EXTENDED FROM SAINT PAULS SOUTHWEST TO WEST OF LUMBERTON TO EAST OF THE CITY OF MARION INTO SOUTHEAST FLORENCE COUNTY. THE STRONGEST THUNDERSTORMS WILL AFFECT LUMBERTON TO TAR HEEL AND DUART THROUGH 1 PM. OTHER SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED FROM LORIS SOUTHWEST ACROSS CENTRAL HORRY COUNTY INTO WESTERN GEORGETOWN COUNTY. THE STRONGEST STORMS IN THIS AREA WILL AFFECT YAUHANNAH DONGOLA AND RED HILL THROUGH 1 PM. RESIDENTS IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 15, 12:42 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1242 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG LONGS 33.93N 78.73W
04/15/2007 HORRY SC COUNTY OFFICIAL
TREES DOWN ON WEST DOGWOOD ROAD
1215 PM TSTM WND DMG CONWAY 33.84N 79.06W
04/15/2007 HORRY SC COUNTY OFFICIAL
TREE ON HOUSE
1200 PM TSTM WND DMG BAYBORO 34.02N 79.02W
04/15/2007 HORRY SC COUNTY OFFICIAL
ROOF PARTIALLY BLOWN OFF FIRE DEPARTMENT TRAINING CENTER.
ROOF PARTIALLY BLOWN OFF TRAILER.
&&
ROSSLocal storm report, Apr 15, 12:42 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTION
NATIONAL WEATHER SERVICE WILMINGTON NC
1242 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG LONGS 33.93N 78.73W
04/15/2007 HORRY SC COUNTY OFFICIAL
TREES DOWN ON WEST DOGWOOD ROAD
1215 PM TSTM WND DMG CONWAY 33.84N 79.06W
04/15/2007 HORRY SC COUNTY OFFICIAL
TREE ON HOUSE
1200 PM NON-TSTM WND DMG BAYBORO 34.02N 79.02W
04/15/2007 HORRY SC COUNTY OFFICIAL
ROOF PARTIALLY BLOWN OFF FIRE DEPARTMENT TRAINING CENTER.
ROOF PARTIALLY BLOWN OFF TRAILER.
&&
ROSSSpecial weather statement, Apr 15, 1:11 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 111 PM EDT SUN APR 15 2007 NCZ096-097-099>101-SCZ034-151915- BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-HORRY- INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY... WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...CONWAY...MYRTLE BEACH 111 PM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... SHOWERS AND THUNDERSTORMS PRODUCING STRONG...GUSTY WINDS WILL MOVE ACROSS EASTERN HORRY...COLUMBUS...AND BLADEN COUNTIES THROUGH 1230 PM. THE ACTIVITY WILL ALSO CROSS BRUNSWICK...PENDER AND NEW HANOVER COUNTIES THROUGH 130 PM. WIND GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THE STRONGER ACTIVITY. RESIDENTS SHOULD PREPARE FOR THE POSSIBLITY OF STRONG WINDS OVER THE NEXT COUPLE OF HOURS. IN ADDITION...A TORNADO WATCH REMAINS IN EFFECT UNTIL 3:00 PM. THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO WARNING. CRM
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:56 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick | 64 min |
| Apr 15, 5:29 PM EDT | Wind Advisory | ILM | Bladen, Columbus, Robeson | 7 hr |
| Apr 15, 6:14 PM EDT | Coastal Flood Statement | ILM | 14 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.